Q and A

Question

Are hearing problems related to HIV or TB meds?

Hello I’ve been experiencing a noise in my ears that causes me headaches. The first HIV meds started with Tribus and Odimune and Atroiza from August 2019. I have also just finished treatment for miliary TB so i do not know whether this is a side effects?

Answer

Hi there

Hearing problems can sometimes be a side effect of medication this is more likely to be from the TB than the HIV drugs.

Now you have finished the TB meds you might find the headaches also stop.

Did you tell your doctor about this? If yes, what did he say? If not though, it would have been better to have said something straight away. You doctor can only help if they know about your any problems you are having.

Hearing problems – for example, ringing in the ears  (called tinnitus) might not be related to HIV or meds – as is common in people who are HIV negative.

Comment

Your email address will not be published.